Your symptoms are concerning. Your body may not be functioning normally. It’s possible that your body was damaged during your eating disorder and you’re experiencing the aftereffects.
You also mentioned drug dependency but didn’t specify which drugs you are taking. Did you mean illicit drugs or prescription medications? Your “drug dependency” might be contributing to your health problems.
You also feel “very depersonalized.” I’m not certain what you meant by that expression. Depersonalization is the experience of feeling detached from one’s body. Some people describe it as being an outside observer of themselves. They feel disengaged from their surroundings. Insomnia may be contributing to your depersonalization. Other potential contributors are your medical problems and or drug use.
It’s imperative that you undergo a medical evaluation. Ask your parents to assist you in seeking medical help. Once you undergo a medical evaluation, you will have a better understanding of what might be wrong. Please take care.
Dr. Kristina Randle